# SDR AALA201604229006

- Difficulty date: March 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53471166200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON ANGLE, STRINGER SECTION, IN THE AFT GALLEY AT FRAME 70 & STRINGER 24 RT.  REPLACED ANGLE IAW SRM 51-72-11 & DWG D53474180.
